# SDR EIAA 2011013

- Difficulty date: February 14, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 104,991 hours, 24,717 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SKIN BS 670 BETWEEN STRINGER 41R AND 42R.  REMOVED AND REPLACED SKIN AT BS 520-740 BETWEEN STRINGER 39R-44R PER B747 SRM 51-30-05 PG 5 AND 51-30-05 PG 6-9.
